# SDR IPXA2020121863569

- Difficulty date: December 17, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 59,504 hours, 19,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB NO EMERGENCY DECLARED.  FWD CARGO EICAS AND OVER HEAD LIGHT.  DEFFERED PER MEL 52-71-1-1, AMC  M729593.  VERIFIED DOOR CLOSED SECURED WITH NO FAULTS OR DISCREPANCIES, PER AMM 52-33-00.  CYCLED DOOR OPEN & CLOSED MULTIPLE TIMES, NO FAULTS FOUND.  PERFORMED PSCU SENSOR TARGET TEST, PER FIM 32-09-00/101 FIGURE 104.  NO FAULTS AT THIS TIME.  M729593 CLOSED.  PLACARD REMOVED.
